# SDR ANCF2019062301

- Difficulty date: June 23, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N763AV
- Make and model: Airbus A320-214
- Aircraft serial: 4763
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1263A000003
- Part serial: 01067
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 17,792 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

JUN 23. DURING CLIMB AFTER SETTING THE PACK ON SMOKE FILLED THE CABIN THERE WAS NO ECAM CAUTION OR WARNING DISPLAYED // CORRECTIVE ACTIONS: JUN 24. AS PER TSM 05-50-00-810-831-A, DVI OF APU WAS DONE. NO LEAKAGE FOUND // IN ACCORDANCE WITH AMM 21-52-21-000-001-A.THE AIR CYCLE MACHINE WAS REMOVED // JUN 25. IN ACCORDANCE WITH AMM 21-52-21-400-001-A THE AIR CYCLE MACHINE WAS INSTALLED // IN ACCORDANCE WITH AMM SUCTASK 21-52-21-710-051-A THE ALL TEST WERE ACCOMPLISHED , TEST SATISFACTORY ON GROUND AND IN ACCORDANCE WITH AMM 71-00-00-510-003-B THE ENGINE AUTOMATIC START WITH CLIMB CONFIGURATION FOR 10 MINUTES
